# SDR DHLA2008745670

- Difficulty date: September 6, 2008
- Submitted: November 11, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR SPAR SECTION LOWER SKIN WITH CORROSION BETWEEN WS 470 TO WS 480.  REPAIRED RT WING LOWER SKIN AT REAR SPAR AND STIFFENER 4 FROM WS 472 TO WS 491 IAW COOPESA EO COO-2-57-324-08.
